Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Painful throat, throat congestion after inhaling the bug repellent. Medication?

Last night I applied some bug repellent to my body. When I sprayed the solution on my chest , it was cold and I gasped. When I gasped I took in the spray and I could feel it hitting the back of my throat . Now my throat is painful, my cheat feels heavy and I have a congestion like couch that hurts. Is this normal? Is their anything that I can do to make the pain go away?
Asked On : Thu, 24 May 2012
Answers:  1 Views:  838
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
IT IS ALLERGY TO SPRAY WHEN INHALED CAUSES INFLAMATION AND SWELLING OF THROAT MUCOSA LEADING TO THIS AND THERE CAN BE OESOHAGEAL REFLUX DUE TO SPRAY INHALED IN STOMACH CAUSING AGAIN THE PAIN
TAKE ANTI ALLERGICS FEXOFENADINE 120 MG BD
ANTACID GEL TDS
TAB CPM I TAB AT NIGHT
AND DICLO AS PAINKILLER SOS
CAN APPLY TRIAMSOLONE MTH PAINT LOCALLY IN THROAT CONTINUE 2 WK
AND ADD LOT OF WARM WATER
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor